Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Soreness after sex getting worse. Why is there a tear? Why is there pus?

My guy and i had sex for the first time Fri. (no i wasnt a virgin ) A day later i was slightly sore but i thought no biggy because he s kind of big. Sun. comes and im in the shower, the pain has gotten worse so i feel down there and theres a tear! Im freaking out a little because ive never gotten a tear before. Now upon discovering this tear i completely forget about the allergic reactions ive been getting from certain detergents. I put on my underwear that clearly smell like a detergent i dont use. 5 min.s later the itching and burning comes. I immediately take them off. Not knowing how to stop the itching i used Cortizone. That calm the itching and burning all day. Monday comes i feel like my tear has gotten worse but it looks the same as it did Sun. Now its Tues. the pain is unbearable urinating is the worse the stinging is sooooo intense and theres now PUS coming from the tear. My question is, could the tear have gotten worse because of the allergic reaction to the detergent?
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for consulting us.
Pus is a sign of infection. With the given history STD is a number one possibility which may have complicated your tear. You most probably have developed a UTI as well. You MUST see a Gynecologist at the earliest to prevent further complications.
An allergic reaction may be there but infection is more likely to be the cause of your symptoms and this will improve once you start treatment.
Take care.
Answered: Mon, 21 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor